# SDR USAA2009110292957

- Difficulty date: October 31, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 30,462 hours, 10,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100018700
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1515 - LAS - EEL - LENS MISSING FROM MID CABIN SILL EMERGENCY LIGHT LT SIDE.  MAINTENANCE INSTALLED NEW LENS ON MID CABIN SILL EMERGENCY LIGHT LT SIDE.
